# SDR SCNA99524

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBEAM UPPER CHORD AT STA 380 RBL 14 TO 41 WAS FOUND TO HAVE CORROSION DUE TO AN EXISTING REPAIR AT THIS LOCATION EXTENDING FROM LBL 7 TO THE RIGHT HAND FRAME.  AN ENGINEERING ORDER WAS ISSUED TO ACCOMPLISH A REPAIR FOR THIS FLOOR BEAM.  UTILIZING REF 53108 FIG 3.
